# SDR UHLA2015032200202

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 29,295 hours, 17,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R2 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMED PLACARD DOES NOT SHOW THROUGH WINDOW WHEN DOOR IS ARMED.  LUBRICATED R2 DOOR ARMING MECHANISM IAW AMM 52-12-20. OPS CHECK GOOD.
